MathSciNet Relay Station
MathSciNet bibliographic data
MR1774907 (2001g:43005) 43A35 (44A60)
Nishio, Katsuyoshi; Sakakibara, Nobuhisa Perfectness of conelike $\ast$-semigroups in $\bold Q\sp k$. Math. Nachr. 216 (2000), 155–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement